Best childrens non aspirin. Reviews July, 2020

Aspirin Regimen Bayer 81mg Chewable Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever | Orange Flavor | 108 Count

Search only Bayer brand name

Aspirin Regimen Bayer 81mg Chewable Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever | Orange Flavor |  108 Count

Current price: 6.36 USD

Saving: $1.13 (15%)


Order at Amazon


Height: 4.22 Inches

Length: 2.75 Inches

Width: 1.5 Inches

Weight: 0.19 Pounds

  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor

More Info

Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.

Search only Major Pharmaceuticals brand name

Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.

Current price: 6.95 USD

Saving: $1.03 (13%)


Order at Amazon


  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet

More Info

HealthA2Z Aspirin 81mg Low Strength, Enteric Coated, 300 Tablets, Compared to Bayer Active Ingredient

Search only HealthA2Z brand name

HealthA2Z Aspirin 81mg Low Strength, Enteric Coated, 300 Tablets, Compared to Bayer Active Ingredient

Current price: 7.95 USD

Saving: $2.04 (20%)


Order at Amazon


Height: 3.9 Inches

Length: 2.1 Inches

Width: 2.1 Inches

Weight: 0.2 Pounds

  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.

More Info

Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, Temporarily Relieves Headache, Muscle Pain, Toothache, Menstrual Pain, Pain and Fever of Colds, Minor Pain, 500 Count

Search only Amazon Basic Care brand name

Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, Temporarily Relieves Headache, Muscle Pain, Toothache, Menstrual Pain, Pain and Fever of Colds, Minor Pain, 500 Count

Current price: 4.55 USD


Order at Amazon


Height: 4.61 Inches

Length: 2.5 Inches

Width: 2.5 Inches

Weight: 0.55 Pounds

  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient

More Info

Amazon Basic Care Aspirin 81 mg Pain Reliever (NSAID) Chewable Tablets, Low Dose Aspirin, Orange Flavor, 36 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Aspirin 81 mg Pain Reliever (NSAID) Chewable Tablets, Low Dose Aspirin, Orange Flavor, 36 Count

Current price: 4.48 USD


Order at Amazon


Height: 1.63 Inches

Length: 1.69 Inches

Width: 2.88 Inches

  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • ASPIRIN is a nonsteroidal anti-inflammatory drug (NSAID). This product contains 81 mg of aspirin, a pain reliever.
  • ASPIRIN is a nonsteroidal anti-inflammatory drug (NSAID). This product contains 81 mg of aspirin, a pain reliever.
  • USE: Chewable Amazon Basic Care Aspirin Pain Reliever 81 mg is safe pain relief for the temporary relief of minor aches and pains for adults and children ages 12 years and over.
  • ASK YOUR DOCTOR: Amazon Basic Care Chewable Aspirin 81 mg Tablets is an adult low dose chewable aspirin; talk to your doctor or other healthcare provider before using this product for your heart.
  • ACTIVE INGREDIENT: Amazon Basic Care Chewable Aspirin 81 mg, pain reliever, active ingredient is 81 mg of aspirin, which compares to the active ingredient in Bayer Chewable Low Dose Aspirin.

More Info

Geri-Care Bottled Aspirin 100/bottle

Search only Geri-Care brand name

Geri-Care Bottled Aspirin 100/bottle

Current price: 6.72 USD


Order at Amazon


Height: 1.6 Inches

Length: 3.6 Inches

Width: 1.6 Inches

Weight: 0.1 Pounds

  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • ASPIRIN is a nonsteroidal anti-inflammatory drug (NSAID). This product contains 81 mg of aspirin, a pain reliever.
  • ASPIRIN is a nonsteroidal anti-inflammatory drug (NSAID). This product contains 81 mg of aspirin, a pain reliever.
  • USE: Chewable Amazon Basic Care Aspirin Pain Reliever 81 mg is safe pain relief for the temporary relief of minor aches and pains for adults and children ages 12 years and over.
  • ASK YOUR DOCTOR: Amazon Basic Care Chewable Aspirin 81 mg Tablets is an adult low dose chewable aspirin; talk to your doctor or other healthcare provider before using this product for your heart.
  • ACTIVE INGREDIENT: Amazon Basic Care Chewable Aspirin 81 mg, pain reliever, active ingredient is 81 mg of aspirin, which compares to the active ingredient in Bayer Chewable Low Dose Aspirin.
  • Safety Warning: This Product Is Labelled To United States Standards And May Differ From Similar Products Sold Elsewhere In Its Ingredients, Labeling And Allergen Warnings

More Info

Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs. by Major Pharmaceuticals

Search only Major Pharmaceuticals brand name

Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs. by Major Pharmaceuticals

Current price: 13.39 USD


Order at Amazon


  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • ASPIRIN is a nonsteroidal anti-inflammatory drug (NSAID). This product contains 81 mg of aspirin, a pain reliever.
  • ASPIRIN is a nonsteroidal anti-inflammatory drug (NSAID). This product contains 81 mg of aspirin, a pain reliever.
  • USE: Chewable Amazon Basic Care Aspirin Pain Reliever 81 mg is safe pain relief for the temporary relief of minor aches and pains for adults and children ages 12 years and over.
  • ASK YOUR DOCTOR: Amazon Basic Care Chewable Aspirin 81 mg Tablets is an adult low dose chewable aspirin; talk to your doctor or other healthcare provider before using this product for your heart.
  • ACTIVE INGREDIENT: Amazon Basic Care Chewable Aspirin 81 mg, pain reliever, active ingredient is 81 mg of aspirin, which compares to the active ingredient in Bayer Chewable Low Dose Aspirin.
  • Safety Warning: This Product Is Labelled To United States Standards And May Differ From Similar Products Sold Elsewhere In Its Ingredients, Labeling And Allergen Warnings
  • Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs.

More Info

Children's Motrin Children's Motrin Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, Grape, 24 Ct, 24 Count

Search only Motrin brand name

Children's Motrin Children's Motrin Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, Grape, 24 Ct, 24 Count

Current price: 5.97 USD

Saving: $2.02 (25%)


Order at Amazon


Height: 1.81 Inches

Length: 1.81 Inches

Width: 3 Inches

Weight: 0.08 Pounds

  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • ASPIRIN is a nonsteroidal anti-inflammatory drug (NSAID). This product contains 81 mg of aspirin, a pain reliever.
  • ASPIRIN is a nonsteroidal anti-inflammatory drug (NSAID). This product contains 81 mg of aspirin, a pain reliever.
  • USE: Chewable Amazon Basic Care Aspirin Pain Reliever 81 mg is safe pain relief for the temporary relief of minor aches and pains for adults and children ages 12 years and over.
  • ASK YOUR DOCTOR: Amazon Basic Care Chewable Aspirin 81 mg Tablets is an adult low dose chewable aspirin; talk to your doctor or other healthcare provider before using this product for your heart.
  • ACTIVE INGREDIENT: Amazon Basic Care Chewable Aspirin 81 mg, pain reliever, active ingredient is 81 mg of aspirin, which compares to the active ingredient in Bayer Chewable Low Dose Aspirin.
  • Safety Warning: This Product Is Labelled To United States Standards And May Differ From Similar Products Sold Elsewhere In Its Ingredients, Labeling And Allergen Warnings
  • Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs.
  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • This children's pain reliever and fever relief medicine features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child

More Info

Children's Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen, Berry Flavored, 4 fl. oz

Search only Johnson's Baby brand name

Children's Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen, Berry Flavored, 4 fl. oz

Current price: 5.97 USD


Order at Amazon


Height: 5 Inches

Length: 1.99 Inches

Width: 1.93 Inches

Weight: 0.25 Pounds

  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • ASPIRIN is a nonsteroidal anti-inflammatory drug (NSAID). This product contains 81 mg of aspirin, a pain reliever.
  • ASPIRIN is a nonsteroidal anti-inflammatory drug (NSAID). This product contains 81 mg of aspirin, a pain reliever.
  • USE: Chewable Amazon Basic Care Aspirin Pain Reliever 81 mg is safe pain relief for the temporary relief of minor aches and pains for adults and children ages 12 years and over.
  • ASK YOUR DOCTOR: Amazon Basic Care Chewable Aspirin 81 mg Tablets is an adult low dose chewable aspirin; talk to your doctor or other healthcare provider before using this product for your heart.
  • ACTIVE INGREDIENT: Amazon Basic Care Chewable Aspirin 81 mg, pain reliever, active ingredient is 81 mg of aspirin, which compares to the active ingredient in Bayer Chewable Low Dose Aspirin.
  • Safety Warning: This Product Is Labelled To United States Standards And May Differ From Similar Products Sold Elsewhere In Its Ingredients, Labeling And Allergen Warnings
  • Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs.
  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • This children's pain reliever and fever relief medicine features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu

More Info

St. Joseph Aspirin Pain Reliever, Chewable Orange Flavored, Low Dose, 108 Count

Search only St. Joseph brand name

St. Joseph Aspirin Pain Reliever, Chewable Orange Flavored, Low Dose, 108 Count

Current price: 9.85 USD


Order at Amazon


Height: 4.82 Inches

Length: 1.63 Inches

Width: 2.63 Inches

Weight: 0.01 Pounds

  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • ASPIRIN is a nonsteroidal anti-inflammatory drug (NSAID). This product contains 81 mg of aspirin, a pain reliever.
  • ASPIRIN is a nonsteroidal anti-inflammatory drug (NSAID). This product contains 81 mg of aspirin, a pain reliever.
  • USE: Chewable Amazon Basic Care Aspirin Pain Reliever 81 mg is safe pain relief for the temporary relief of minor aches and pains for adults and children ages 12 years and over.
  • ASK YOUR DOCTOR: Amazon Basic Care Chewable Aspirin 81 mg Tablets is an adult low dose chewable aspirin; talk to your doctor or other healthcare provider before using this product for your heart.
  • ACTIVE INGREDIENT: Amazon Basic Care Chewable Aspirin 81 mg, pain reliever, active ingredient is 81 mg of aspirin, which compares to the active ingredient in Bayer Chewable Low Dose Aspirin.
  • Safety Warning: This Product Is Labelled To United States Standards And May Differ From Similar Products Sold Elsewhere In Its Ingredients, Labeling And Allergen Warnings
  • Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs.
  • From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years
  • This children's pain reliever and fever relief medicine features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor
  • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
  • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of ibuprofen for effective relief that lasts up to 8 hours
  • 24-count of Children's Motrin Dye-Free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • America's aspirin for over 100 years
  • Chewable Aspirin, Better flavor
  • For the temporary relief of minor aches and pains
  • “Put a little love in your Heart”

More Info

1    2    3    4    5    6    7    8    9    10